American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14J50) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] De-Qi Zhang. Compact K\"ahler manifolds with automorphism groups of maximal rank. Trans. Amer. Math. Soc. 366 (2014) 3675-3692.
Abstract, references, and article information   
View Article: PDF

[2] Frederic Campana, Fei Wang and De-Qi Zhang. Automorphism groups of positive entropy on projective threefolds. Trans. Amer. Math. Soc. 366 (2014) 1621-1638.
Abstract, references, and article information   
View Article: PDF

[3] Yoshiyuki Sakamaki. Automorphism groups on normal singular cubic surfaces with no parameters. Trans. Amer. Math. Soc. 362 (2010) 2641-2666. MR 2584614.
Abstract, references, and article information   
View Article: PDF

[4] Jin-Xing Cai. Automorphisms of fiber surfaces of genus $2$, inducing the identity in cohomology. Trans. Amer. Math. Soc. 358 (2006) 1187-1201. MR 2187650.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] D.-Q. Zhang. Automorphisms of finite order on Gorenstein del Pezzo surfaces. Trans. Amer. Math. Soc. 354 (2002) 4831-4845. MR 1926853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Igor Dolgachev and JongHae Keum. Birational automorphisms of quartic Hessian surfaces. Trans. Amer. Math. Soc. 354 (2002) 3031-3057. MR 1897389.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jonghae Keum and Shigeyuki Kondo. The automorphism groups of Kummer surfaces associated with the product of two elliptic curves. Trans. Amer. Math. Soc. 353 (2001) 1469-1487. MR 1806732.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jean Rynes. Nonsingular affine $k\sp *$-surfaces . Trans. Amer. Math. Soc. 332 (1992) 889-921. MR 1062868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] David Wright. Two-dimensional Cremona groups acting on simplicial complexes . Trans. Amer. Math. Soc. 331 (1992) 281-300. MR 1038019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1